# SDR DALA2018090505443

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 64,197 hours, 24,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Defective
- Location: Ecav Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB 2 TEST FAILED. NO GREEN LIGHT ON RIGHT OVERWING SLIDE BOTTLE PRESS TEST. T/S PER FIM 25-65. REMOVED FWD RT ACCESS PANEL IN AFT BAG BIN. R&R RIGHT OVERWING SLIDE BOTTLE PER WORK CARD 2565-4646. TEST 2 CKS GOOD.
